# SDR UIEA2021030300469

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,651 hours, 25,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT OUT AT SEAT # 25HK - REMOVED AND REPLACED AISLE EMERGENCY LIGHT LAMP, OPS CHECKS GOOD IAW AMM 33-51-05.
